Exchange property and t-independence
Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 181-186
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_36_2_181_186,
author = {K. Golema-Hartman},
title = {Exchange property and t-independence},
journal = {Colloquium Mathematicum},
pages = {181--186},
year = {1976},
volume = {36},
number = {2},
doi = {10.4064/cm-36-2-181-186},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-181-186/}
}
K. Golema-Hartman. Exchange property and t-independence. Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 181-186. doi: 10.4064/cm-36-2-181-186
Cité par Sources :